Ask an expert
Question

11 Apr 2006

Injection contraception
Hi
I am on the 3 month injection and have been discharge a brownish liquid. Its like having ur period but much lighter but its continuous. Is there something wrong or can I take medication to stop this.

Regards
Shorty
Answer 386 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Irregular spotting can occur on the injection. Visit your clinic or doctor for management of this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19431 votes
Vote